# SDR SWAA2025121840747

- Difficulty date: November 29, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET LOCATED BS 867 BTW S2 - 3R.   REPLACED THE SUPPORT BRACKET IAW SRM 51-10-02-0G, ITEM 9, SRM 51-40-02-0G, AND DWG 146A7901, SHEET 58, REV -. MEASUREMENT OF CRACK: 0.306 INCH.
